MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient and the delivery system was discarded.Patient medical records have been received for evaluation by the clinical specialist.A follow-up report will be submitted upon completion of clinical analysis.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was being implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2026.The graft was placed below the lowest left renal and the polymer was mixed with 20 strokes.The polymer was connected within less than a minute and waited to fill the rings.After five (5) minutes of fully filling the rings the anesthesiologist mentioned the patient¿s blood pressure plummeted and inquired if the iliac artery was ruptured.It was noted that the polymer syringe was noted to have bottomed out.The physician took a contrast run which did not show any extravasation.The anesthesiologist was requested to administer epinephrine, benadryl and steroids to treat for a polymer allergic reaction.The patient was stabilized and the procedure was continued with placement of the iliac limbs and the aaa was sealed.The patient was extubated and sent to the intensive care unit (icu).
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the intraoperative polymer leak and transient hypotension are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint cannot be determined.Procedure related harms are closure device failure, additional endovascular procedure, abnormal blood loss and respiratory complications.The additional endovascular procedure, abnormal blood loss, and respiratory complications were associated with a closure-device failure and are considered non¿device related.Hypotension during polymer fill, along with complete emptying of the polymer syringe, is consistent with a polymer leak; however, definitive causation could not be determined.It was reported that the patient was stabilized by anesthesia within 10 minutes following administration of an anaphylactic protocol.The final patient status was reported to be discharged to acute rehabilitation facility on postoperative day eight.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated g3: awareness date has been updated h6: investigation type codes: remove code 4118 h6: investigation finding codes: remove code 3233 h6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24502641
Report Number3008011247-2026-00010
Device Sequence Number13372132
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)271107(10)FS110124-22
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2680-N
Device Lot NumberFS110124-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT # FF041425-01.; OVATION IX ILIAC LIMB, LOT # FS111325-42.; OVATION IX ILIAC LIMB, LOT # FS112025-43.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale